# SDR SIMA20140228003

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 34,785 hours, 32,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE EMERGENCY LAMP INOPERATIVE.  R & R RT FWD FUSELAGE EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-000-801-A, OPERATIONS CHECKED GOOD.
